Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 61, NWS Milwaukee, WI

August 13, 2011

NWS Milwaukee, WI issued this small craft advisory at Aug 13, 2011, 4:10 AM CDT. It took effect at Aug 13, 2011, 5:27 PM CDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Aug 13, 2011, 4:10 AM CDT (09:10 UTC)
In effect from
Aug 13, 2011, 5:27 PM CDT
Expired
Aug 15, 2011, 1:00 AM CDT
In force
32 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

867 
WHUS73 KMKX 130910
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 AM CDT SAT AUG 13 2011

...WINDS AND WAVES ON LAKE MICHIGAN TO INCREASE FOR TONIGHT
THROUGH SUNDAY...

.LOW PRESSURE WILL MOVE ACROSS LAKE MICHIGAN TONIGHT. AS THE LOW
PRESSURE DEPARTS...NORTH TO NORTHEAST WINDS ON THE BACK SIDE OF
THE LOW WILL INCREASE...WITH THE INCREASED WINDS SPREADING NORTH
TO SOUTH TONIGHT.

LMZ643-644-131715-
/O.NEW.KMKX.SC.Y.0061.110814T0000Z-110815T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
410 AM CDT SAT AUG 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM CDT SUNDAY. 

* WINDS: NORTH TO NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS
  TONIGHT AND CONTINUING THROUGH SUNDAY.

* WAVES: 1 TO 2 FOOT WAVES INCREASING TO 3 TO 5 FEET TONIGHT...AND
  UP TO 6 FEET ON SUNDAY.

$$

LMZ645-646-131715-
/O.NEW.KMKX.SC.Y.0061.110814T0600Z-110815T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
410 AM CDT SAT AUG 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT
SUNDAY. 

* WINDS: NORTHWEST WINDS 10 TO 15 KNOTS BECOMING NORTH TO
  NORTHEAST AND INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT.

* WAVES: 1 TO 2 FEET INCREASING TO 3 TO 5 FEET AFTER
  MIDNIGHT...AND UP TO 6 FEET ON SUNDAY.

$$


WWW.WEATHER.GOV/MKX
KAPELA
9 follow-up statements
227 
WHUS73 KMKX 131430
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CDT SAT AUG 13 2011

...WINDS AND WAVES ON LAKE MICHIGAN WILL INCREASE TONIGHT THROUGH
SUNDAY...

.LOW PRESSURE WILL MOVE ACROSS LAKE MICHIGAN TONIGHT. AS THE LOW
PRESSURE DEPARTS...NORTH TO NORTHEAST WINDS ON THE BACK SIDE OF
THE LOW WILL INCREASE OVER NORTHERN LAKE MICHIGAN...AND SPREAD
SOUTHWARD TONIGHT.

LMZ643-644-132230-
/O.CON.KMKX.SC.Y.0061.110814T0000Z-110815T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
930 AM CDT SAT AUG 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM CDT SUNDAY. 

* WINDS: NORTH TO NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS 
  TONIGHT AND CONTINUING THROUGH SUNDAY. 

* WAVES: 1 TO 2 FOOT WAVES BUILDING TO 3 TO 5 FEET TONIGHT... AND
  UP TO 6 FEET ON SUNDAY.

$$

LMZ645-646-132230-
/O.CON.KMKX.SC.Y.0061.110814T0600Z-110815T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CDT SAT AUG 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
SUNDAY. 

* WINDS: NORTHWEST WINDS 10 TO 15 KNOTS BECOMING NORTH TO 
  NORTHEAST AND INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. 

* WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT...
  AND UP TO 6 FEET ON SUNDAY.

$$
MRC

WWW.WEATHER.GOV/MKX
696 
WHUS73 KMKX 132035
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT SAT AUG 13 2011

...WINDS AND WAVES WILL INCREASE TONIGHT THROUGH SUNDAY...

.LOW PRESSURE WILL MOVE ACROSS LAKE MICHIGAN THIS EVENING. AS THE
LOW PRESSURE DEPARTS...NORTH TO NORTHEAST WINDS ON THE BACK SIDE
OF THE LOW WILL INCREASE OVER NORTHERN LAKE MICHIGAN...AND SPREAD
SOUTHWARD TONIGHT.

LMZ643-644-140445-
/O.CON.KMKX.SC.Y.0061.110814T0000Z-110815T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
335 PM CDT SAT AUG 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM CDT SUNDAY. 

* WINDS: NORTH TO NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS 
  TONIGHT AND CONTINUING THROUGH SUNDAY. 

* WAVES: 1 TO 2 FOOT WAVES BUILDING TO 3 TO 5 FEET TONIGHT... 
  AND UP TO 6 FEET ON SUNDAY. 

$$

LMZ645-646-140445-
/O.CON.KMKX.SC.Y.0061.110814T0600Z-110815T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 PM CDT SAT AUG 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
SUNDAY. 

* WINDS: NORTHWEST WINDS 10 TO 15 KNOTS BECOMING NORTH TO 
  NORTHEAST AND INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. 

* WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT... 
  AND UP TO 6 FEET ON SUNDAY. 

$$
MRC

WWW.WEATHER.GOV/MKX
299 
WHUS73 KMKX 132227
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
527 PM CDT SAT AUG 13 2011

...WINDS AND WAVES WILL INCREASE THIS EVENING THROUGH SUNDAY...

.LOW PRESSURE WILL MOVE ACROSS LAKE MICHIGAN THIS EVENING. AS THE
LOW PRESSURE DEPARTS...NORTH TO NORTHEAST WINDS ON THE BACK SIDE
OF THE LOW WILL INCREASE OVER NORTHERN LAKE MICHIGAN...AND SPREAD
SOUTHWARD TONIGHT.

LMZ643-644-140630-
/O.EXT.KMKX.SC.Y.0061.110813T2227Z-110815T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
527 PM CDT SAT AUG 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT SUNDAY. 

* WINDS: NORTH TO NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS 
  TONIGHT AND CONTINUING THROUGH SUNDAY. 

* WAVES: 1 TO 3 FOOT WAVES BUILDING TO 3 TO 5 FEET TONIGHT... AND
  3 TO 6 FEET ON SUNDAY.

$$

LMZ645-646-140630-
/O.EXT.KMKX.SC.Y.0061.110814T0100Z-110815T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
527 PM CDT SAT AUG 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT SUNDAY. 

* WINDS: NORTHWEST WINDS 10 TO 15 KNOTS BECOMING NORTH TO
  NORTHEAST AND INCREASING TO 15 TO 25 KNOTS THIS EVENING.

* WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET TONIGHT...AND 3 TO 6 FEET
  ON SUNDAY.

$$
HENTZ

WWW.WEATHER.GOV/MKX
339 
WHUS73 KMKX 140202
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
902 PM CDT SAT AUG 13 2011

...BRISK NORTH WINDS THROUGH SUNDAY...

.LOW PRESSURE OVER LOWER MICHIGAN AND INDIANA WILL CONTINUE TO
MOVE EAST. BRISK NORTH TO NORTHEAST WINDS ON THE BACK SIDE OF THE
LOW WILL CAUSE WAVES TO INCREASE OVER SOUTHERN LAKE MICHIGAN
TONIGHT.

LMZ643-644-141015-
/O.CON.KMKX.SC.Y.0061.000000T0000Z-110815T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
902 PM CDT SAT AUG 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY. 

* WINDS: NORTH TO NORTHEAST WINDS 15 TO 25 KNOTS TONIGHT AND
  CONTINUING THROUGH SUNDAY.

* WAVES: 3 TO 5 FEET TONIGHT...AND 3 TO 6 FEET ON SUNDAY.

$$

LMZ645-646-141015-
/O.CON.KMKX.SC.Y.0061.000000T0000Z-110815T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
902 PM CDT SAT AUG 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY. 

* WINDS: NORTH TO NORTHEAST INCREASING TO 15 TO 25 KNOTS TONIGHT.

* WAVES: 2 TO 3 FEET BUILDING TO 3 TO 5 FEET TONIGHT...AND 3 TO 6
  FEET ON SUNDAY.

$$
HENTZ

WWW.WEATHER.GOV/MKX
914 
WHUS73 KMKX 140826
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 AM CDT SUN AUG 14 2011

...BRISK NORTH WINDS THROUGH SUNDAY...

.LOW PRESSURE OVER OHIO WILL MOVE EAST TODAY. BRISK NORTH TO NORTHEAST
WINDS ON THE BACK SIDE OF THE LOW WILL KEEP WINDS AND WAVES UP
OVER LAKE MICHIGAN TODAY.

LMZ643-644-141630-
/O.CON.KMKX.SC.Y.0061.000000T0000Z-110815T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
326 AM CDT SUN AUG 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH TO NORTHEAST WINDS 15 TO 25 KNOTS TODAY SUBSIDING
  TO 10 TO 15 KNOTS EARLY THIS EVENING.

* WAVES: 4 TO 6 FEET TODAY...SUBSIDING TO 3 TO 4 FEET EARLY THIS
  EVENING.

$$

LMZ645-646-141630-
/O.CON.KMKX.SC.Y.0061.000000T0000Z-110815T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
326 AM CDT SUN AUG 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS TODAY SUBSIDING TO 10
  TO 15 KNOTS EARLY THIS EVENING.

* WAVES: 4 TO 7 FEET...SUBSIDING TO 3 TO 4 FEET EARLY THIS EVENING.

$$

WWW.WEATHER.GOV/MKX
KAPELA
416 
WHUS73 KMKX 141430
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CDT SUN AUG 14 2011

...BRISK NORTHERLY WINDS TODAY...

.LOW PRESSURE OVER OHIO WILL MOVE EAST TODAY. BRISK NORTH TO
NORTHEAST WINDS ON THE BACK SIDE OF THE LOW WILL KEEP WINDS AND
WAVES UP OVER LAKE MICHIGAN TODAY.

LMZ643-644-142230-
/O.CON.KMKX.SC.Y.0061.000000T0000Z-110815T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
930 AM CDT SUN AUG 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH TO NORTHEAST WINDS 15 TO 25 KNOTS TODAY SUBSIDING 
  TO 10 TO 15 KNOTS EARLY THIS EVENING. 

* WAVES: 4 TO 6 FEET TODAY...SUBSIDING TO 3 TO 4 FEET EARLY THIS 
  EVENING. 

$$

LMZ645-646-142230-
/O.CON.KMKX.SC.Y.0061.000000T0000Z-110815T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CDT SUN AUG 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  TODAY SUBSIDING TO 10 TO 15 KNOTS EARLY THIS EVENING.

* WAVES: 4 TO 7 FEET...SUBSIDING TO 3 TO 4 FEET EARLY THIS 
  EVENING.

$$
MRC

WWW.WEATHER.GOV/MKX
045 
WHUS73 KMKX 142023
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 PM CDT SUN AUG 14 2011

...WINDS AND WAVES SUBSIDING THIS EVENING...

.HIGH PRESSURE WILL BUILD INTO THE UPPER GREAT LAKES REGION
TONIGHT. WINDS WILL CONTINUE TO DIMINISH AND WAVES WILL GRADUALLY
SUBSIDE BELOW SMALL CRAFT ADVISORY LEVELS THIS EVENING.

LMZ645-646-150430-
/O.EXT.KMKX.SC.Y.0061.000000T0000Z-110815T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
323 PM CDT SUN AUG 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT MONDAY. 

* WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS...DIMINISHING TO 5 TO
  15 KNOTS EARLY THIS EVENING.

* WAVES: 4 TO 7 FEET...SUBSIDING TO 3 TO 4 FEET AFTER MIDNIGHT.

$$

LMZ643-644-150000-
/O.CON.KMKX.SC.Y.0061.000000T0000Z-110815T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
323 PM CDT SUN AUG 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH TO NORTHEAST WINDS 10 TO 20 KNOTS...DIMINISHING TO
  5 TO 10 KNOTS THIS EVENING.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET EARLY THIS
  EVENING.

$$
MRC

WWW.WEATHER.GOV/MKX
003 
WHUS73 KMKX 150002
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
702 PM CDT SUN AUG 14 2011

...WINDS AND WAVES SUBSIDING THIS EVENING...

.HIGH PRESSURE WILL BUILD INTO THE UPPER GREAT LAKES REGION
TONIGHT. WINDS WILL CONTINUE TO DIMINISH AND WAVES WILL GRADUALLY
SUBSIDE BELOW SMALL CRAFT ADVISORY LEVELS TONIGHT.

LMZ643-644-150115-
/O.EXP.KMKX.SC.Y.0061.000000T0000Z-110815T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
702 PM CDT SUN AUG 14 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. HOWEVER WAVES MAY
STILL APPROACH 4 FEET DURING THE EVENING.

$$

LMZ645-646-150600-
/O.CON.KMKX.SC.Y.0061.000000T0000Z-110815T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
702 PM CDT SUN AUG 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. 

* WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS...DIMINISHING TO 5 TO
  15 KNOTS THIS EVENING.

* WAVES: 4 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET AFTER MIDNIGHT.

$$
HENTZ

WWW.WEATHER.GOV/MKX
159 
WHUS73 KMKX 150159
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
859 PM CDT SUN AUG 14 2011

...WINDS AND WAVES SUBSIDING THIS EVENING...

.HIGH PRESSURE BUILDING INTO THE UPPER GREAT LAKES AND UPPER
MISSISSIPPI VALLEY REGION TONIGHT. WINDS WILL CONTINUE TO
DIMINISH AND WAVES WILL GRADUALLY SUBSIDE BELOW SMALL CRAFT
ADVISORY LEVELS TONIGHT.

LMZ645-646-150600-
/O.CON.KMKX.SC.Y.0061.000000T0000Z-110815T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
859 PM CDT SUN AUG 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. 

* WINDS: NORTH TO NORTHEAST 10 TO 15 KNOTS...DIMINISHING TO 5 TO
  15 KNOTS THIS EVENING.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT.

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 13, 3:39 AM CDT, 31 minutes earlier.

Area forecast discussion, Aug 13, 3:39 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 AM CDT SAT AUG 13 2011

.UPDATE...ADDED DENSE FOG ADVISORY FOR PARTS OF THE CWA THROUGH 9
AM CDT.

TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM

SOME FOG..ESPECIALLY RIVER VALLEYS EARLY THIS MORNING...BUT SHOULD
IMPROVE AS MORE CLOUDS AND PCPN MOVE IN FROM MN.

A STRONG SHORTWAVE TROUGH WILL BE SWINGING ACROSS THE UPPER MIDWEST
TODAY STRAIGHT FOR WI.  MODELS DIFFER ON SOLUTIONS...BUT ALL HAVE
VARYING AMOUNTS OF PRECIP...SHOWERS AND STORMS. PURE EXTRAPOLATION
AND PER HRRR MODEL...THE BAND OF CONVECTION AT 08Z FROM TWIN CITIES
TO NORTH-CENTRAL IA WILL SWING IN SOUTHERN WI BETWEEN 10Z AND 13Z.
SOME SCATTERED STUFF WILL OCCUR AHEAD OF THE MAIN BAND...AND ALREADY
HAS JUST NORTH OF MADISON.

LOCAL WRF MODEL /WRF4L/ SUGGESTS AN ADDITIONAL CONVECTIVE COMPLEX
DEVELOPING OVER NORTHEASTERN IOWA AND SOUTHWESTERN WI BY
14Z...REACHING MADISON AREA BY 18Z...AND EXTRAPOLATION WOULD CARRY
IT EAST WITH UPPER TROUGH IN THE AFTERNOON. THIS ACTIVITY WAS ALSO
SUGGESTED IN PREVIOUS FORECAST.

WRAP-AROUND BANDS OF MOISTURE AND INSTABILITY HANG AROUND INTO EARLY
SATURDAY NIGHT AS VORTICITY LOBES/SPOKES ROTATE AROUND UPPER TROUGH
WHICH MAY CLOSE OFF BRIEFLY PER NAM MODEL. WILL KEEP CHANCES OF
SHOWERS AND STORMS GOING UNTIL ABOUT MIDNIGHT TONIGHT...BUT END PCPN
WESTERN HALF OF MY COUNTY WARNING AT 06Z. SOME FOG AGAIN TONIGHT
MADISON AND WEST.

SUNDAY - CONFIDENCE...MEDIUM
UPPER LOW PROGGD TO BE IN LOWER MI AT START OF THE DAY WITH
LINGERING VORT LOBE SHIFTING SOUTHEAST OF WI EARLY IN THE DAY. 850
COLD POOL WILL BE IN PLACE WITH STEADY NNE WINDS THROUGH MIDDAY. 850
TEMPS OF AROUND 11C TRANSLATE TO DELTA T VALUES OF 11C WHICH IS
MARGINAL FOR LAKE INDUCED PRECIP. BUFKIT SOUNDINGS SHOW LAKE INDUCED
CAPE OF AROUND 800 J/KG WITH EQUILIBRIUM LEVELS OVER 30K FEET. PROGS
SUGGEST LIGHT QPF BRUSHING THE FAR EAST SUNDAY MORNING THOUGH 00Z
SUITE OF MODELS NOT AS IMPRESSIVE AS 24 HOURS AGO ON THIS IDEA.
ANTICYCLONIC VORTICITY ADVECTION TAKES HOLD TOWARDS MIDDAY INTO THE
AFTERNOON. 850 COLD POOL LINGERS INTO THE AFTERNOON THOUGH SOME
MODERATION NOTED WITH TRAJECTORIES BECOMING LESS FAVORABLE.

MONDAY - CONFIDENCE...MEDIUM
UPPER LEVEL ANTICYCLONIC FLOW PATTERN WITH LARGE SURFACE HIGH
PRESSURE EXPECTED TO RESULT IN A DECENT DAY. GFS AND NAM BOTH SHOW
LIGHT QPF THOUGH BUFKIT SOUNDINGS QUITE DRY WITH A CAP AROUND
650/700 MILLIBARS. WILL STICK WITH THE SINGLE DIGIT MOS POPS/DRY
FORECAST AT THIS POINT AS THIS LOOKS MORE REFLECTIVE OF OVERALL
SYNOPTIC CONDITIONS.

TUESDAY - CONFIDENCE...LOW TO MEDIUM
PROGS SHOW SHORTWAVE RIDING TO OUR SOUTHWEST THROUGH THE RIDGE.
ENHANCED 850 LOW LEVEL JET FOCUSES TO OUR SOUTHWEST WITH MOST IF NOT
ALL OF PRECIP MISSING US TO OUR SOUTHWEST WITH THIS WAVE. MAIN UPPER
DYNAMICS WELL OFF TO THE WEST IN THE PLAINS...SO CONCEIVABLE WE END
UP WITH A DRY DAY THOUGH CONSENSUS WAS TO LEAVE THE SMALL ALLBLEND
POPS IN PLACE. IN FACT 00Z ECMWF SHOWS THE SHORTWAVE EVEN FURTHER
SOUTHWEST OF HERE LENDING GREATER CONFIDENCE TO A DRY FORECAST.

TUESDAY NIGHT THROUGH WEDNESDAY EVENING - CONFIDENCE...LOW
VIGOROUS UPPER SYSTEM WILL BE TRACKING FROM THE DAKOTAS TO NORTH OF
LAKE SUPERIOR THIS PERIOD. MODELS SHOWING VARYING SOLUTIONS WITH
RESPECT TO TIMING AND COVERAGE OF FRONTAL CONVECTION. AT THIS TIME
THE GEM-NH AND GFS ARE IN BETTER AGREEMENT ON QPF AND TIMING...WHILE
THE ECMWF IS QUITE MEAGHER AND A BIT SLOWER. PRETTY DECENT MOIST
AXIS BUBBLING UP AHEAD OF THE 850 FRONT. 700-500 LAPSE RATES ARE
7.0-7.5C/KM. 0-6KM BULK SHEAR AT 40 KNOTS. SEEING A BIT OF UPPER
DIVERGENCE IN CONJUNCTION WITH NOSE OF 250 MILLIBAR JET. LOTS OF TIME
BEFORE THIS EVENT BUT COULD END UP HAVING SOME SEVERE POTENTIAL WITH
IT.

THURSDAY AND FRIDAY - CONFIDENCE...LOW
CONSENSUS AMONG OFFICES WAS TO LEAN TOWARDS THE DRIER LOOK OF THE
ECMWF WITH HIGH PRESSURE IN CONTROL IN THE WAKE OF THE FRONT. GFS
QUICKLY BRINGS ANOTHER TROUGH INTO THE UPPER MIDWEST WHILE THE ECMWF
ALLOWS A RIDGE TO BUILD UP BEFORE THE NEXT WAVE ARRIVES INTO THE
WEEKEND. SO FOR NOW SIDING WITH THE DRIER ECMWF.

&&

.AVIATION...LIGHT WINDS AND MOIST BOUNDARY LAYER AND BREAKS IN CLOUD
COVER HAVE ALLOWED MVFR FOG TO DEVELOP OVER MUCH OF SOUTHERN
WI...LOCALLY IFR. THESE CONDITIONS SHOULD END AS CLOUD AND
CONVECTION MOVE IN FROM MN AND IA THIS MORNING. EXPECT MVFR CONDS
WITH A BAND OF STORMS MOVING WEST TO EAST BETWEEN 10Z AND 14Z ACROSS
SOUTHERN WI...FOLLOWED BY A CONVECT COMPLEX DEVELOPING OVER
SOUTHWESTERN WI BY 14Z. THIS COMPLEX WILL MOVE TO EASTERN WI AFTER
ABOUT 17/18Z. CIGS AND VSBYS WILL YO-YO THROUGH TODAY INTO TONIGHT
WITH EACH ROUND OF SHOWERS AND STORMS. SOME OF THIS ACTIVITY WILL
PERSIST INTO TONIGHT AS UPPER TROUGH SWINGS THROUGH. MORE MVFR FOG
POSSIBLE TONIGHT MADISON AND WEST...MAYBE IFR IN RIVER VALLEYS.
SURFACE WINDS TO STAY UP ABOVE 10 KNOTS IN EASTERN WI TONIGHT...SO
NO FOG IN THE EAST.

&&

.MARINE...WINDS AND WAVES WILL INCREASE AS NORTH TO NORTHEAST WINDS
OF 15 TO 25 KNOTS COME DOWN THE LAKE BEHIND A DEPARTING LOW PRESSURE
SYSTEM SATURDAY EVENING...REACHING THE WINTHROP HARBOR AREA BY 09Z.
SMALL CRAFT ADVISORY CONDITIONS WILL THEN PERSIST TO 00Z MON.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR WIZ046-047-
     051-056>058-063.

LM...SMALL CRAFT ADVISORY FROM 1 AM TO 7 PM CDT SUNDAY FOR LMZ645-646.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT SUNDAY
     FOR LMZ643-644.

&&

SHORT/LONG TERM...COLLAR
TODAY/TONIGHT/AVIATION/MARINE...KAPELA
Hazardous weather outlook, Aug 12, 3:15 PM CDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT FRI AUG 12 2011

WIZ046-047-051-052-056>060-062>072-130900-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
315 PM CDT FRI AUG 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT AS A LOW PRESSURE
SYSTEM APPROACHES FROM THE WEST. NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ON SATURDAY AS THE LOW PRESSURE
SYSTEM MOVES ACROSS THE STATE.

THERE ARE CHANCES FOR THUNDERSTORMS NEXT TUESDAY THROUGH WEDNESDAY
NIGHT AS LOW PRESSURE AND A FRONTAL BOUNDARY MOVE SLOWLY THROUGH THE
REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED OVER THE NEXT 7 DAYS.

LMZ643>646-130900-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
315 PM CDT FRI AUG 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT AS A LOW PRESSURE SYSTEM
APPROACHES FROM THE WEST. NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ON SATURDAY AS THE LOW PRESSURE
SYSTEM MOVES ACROSS THE STATE.

NORTHERLY WINDS INCREASING IN THE WAKE OF THE DEPARTING LOW PRESSURE
SYSTEM MAY BRING SMALL CRAFT ADVISORY CONDITIONS...MAINLY DUE TO
LARGE WAVES...FROM SUNDAY MORNING THROUGH SUNDAY EVENING.

THERE ARE CHANCES FOR THUNDERSTORMS NEXT TUESDAY THROUGH WEDNESDAY
NIGHT AS LOW PRESSURE AND A FRONTAL BOUNDARY MOVE SLOWLY THROUGH THE
REGION.

WWW.WEATHER.GOV/MKX
DAVIS

In the hours before

Special weather statement, Aug 12, 10:20 PM CDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1020 PM CDT FRI AUG 12 2011

WIZ064-069-070-130345-
JEFFERSON-ROCK-WALWORTH-
1020 PM CDT FRI AUG 12 2011

...STRONG THUNDERSTORM MOVING FROM NORTHEAST ROCK TO NORTHWEST
WALWORTH COUNTY...

AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MILTON...MOVING EAST AT 20 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  WHITEWATER BY 1045 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HENTZ
Special weather statement, Aug 12, 11:10 PM CDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1110 PM CDT FRI AUG 12 2011

WIZ064-065-070-071-130445-
JEFFERSON-RACINE-WALWORTH-WAUKESHA-
1110 PM CDT FRI AUG 12 2011

...STRONG THUNDERSTORM MOVING ACROSS NORTHERN WALWORTH COUNTY...

AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST SOUTHEAST OF WHITEWATER...MOVING EAST AT
25 MPH.

FUNNEL CLOUDS...PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...
OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  EAST TROY BY 1130 PM CDT...
  POTTER LAKE BY 1135 PM CDT...
  BURLINGTON AIRPORT BY 1140 PM CDT...
  ROCHESTER AND WATERFORD NORTH BY 1145 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HENTZ

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:03 PM CDTSpecial Marine WarningMKX87 min
Aug 12, 9:28 PM CDTSpecial Marine WarningMKX62 min
Aug 13, 3:42 AM CDTDense Fog AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 6 more5 hr
Aug 13, 11:30 AM CDTSpecial Marine WarningMKX90 min
Aug 13, 2:13 PM CDTAreal Flood AdvisoryMKXDane, Green, Iowa, Lafayette3 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.